# SDR MALA965218

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC763B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 2931 - ON APPROACH TO GPZ, THE NOSE GEAR GREEN LGIHT FAILED TO ILLUMINATE AFTER GEAR EXTENSION.  THE CREW CYCLED THE GEAR UNTIL THE LIGHT ILLUMINATED.  MAINTENANCE CLEANED, DRIED AND LUBED THE DOWN POSITION SWITCHES.  ALL CHECKS SATISFACTORY.  (M)
